MathSciNet Relay Station
MathSciNet bibliographic data
MR1350953 47H40 (47H10 60H25)
Liu, Li-Shan Some random approximations and random fixed point theorems for $1$-set-contractive random operators. Proc. Amer. Math. Soc. 125 (1997), no. 2, 515–521.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement